GET THE APP

SYSTEMIC DRUG RELATED Ä°NTERTRIGINOUS AND FLEXURAL EXANTHEM (SDRIFE) DUE TO DICLOFENAC: CASE REPORT
..

Journal of Tissue Science and Engineering

ISSN: 2157-7552

Open Access

SYSTEMIC DRUG RELATED Ä°NTERTRIGINOUS AND FLEXURAL EXANTHEM (SDRIFE) DUE TO DICLOFENAC: CASE REPORT


2nd International Conference on Advances in Skin, Wound Care and Tissue Science

November 9-10, 2017 | Frankfurt, Germany

Didem Mullaaziz and Serap Maden

Near East University, Cyprus

Posters & Accepted Abstracts: J Tissue Sci Eng

Abstract :

Aim: Systemic Drug Related ?°ntertriginous and Flexural Exanthem (SDRIFE) is an unusual drug reaction, which is occurring after exposure to systemic drugs. We present a case of a 37-year-old woman with SDRIFE due to diclofenac tablets. Introduct?±on: SDRIFE defined by 5 clinical diagnostic criteria; 1) To be exposed to systemic drug at first or repeated dose (contact allergens excluded) 2) Sharply demarcated erythema of the gluteal/perianal area and/or V-shaped erythema of thighs 3) Involvement of at least one other flexural fold 4) Symmetry of affected areas 5) Absence of systemic symptoms and signs. Case Report: A 37-year-old female patient was admitted to our policlinic due to itchy and erythematous changes of her axillary and femoral region. One week prior to the onset of the lesions, she had been prescribed diclofenac for thoracic outlet syndrome. On dermatological examination she had an sharply demarcated erythematous scaly plaques on her bilateral axillary and medial aspects of femoral region with symmetrically. She had no systemic symptoms and signs. Routine biochemical and haematological analysis were within normal limits. The histopatologic examination was compatible with the clinical diagnosis of drug-induced exanthema of the SDRIFE. The diclofenac treatment was discontinued and systemic methylprednisolone was started with topical steroid. The eruption resolved within 2 weeks. Discussion: SDRIFE has been reported with multiple medications including antibiotics, antifungals, antihypertensive, radio contrast mediators, chemotherapeutic agents, biologics and others. In this report, we describe a case induced by diclofenac, a drug that has not been previously reported to cause SDRIFE. The latency time between drug intake and onset of eruption ranges from a few hours to a few days as our patient. Conclusions: SDRIFE is an uncommon drug reaction should be considered on the differential diagnosis of intertriginous eruptions, especially in atypical cases. The relation between skin eruption and drug exposure may easily be overlooked or misdiagnosed. It is important to diagnose SDRIFE because lesions will regress rapidly by cutting off the defined causative agent. To the best of our knowledge, this is the first report of SDRIFE induced by diclofenac.

Biography :

Didem Mullaaziz was born in Cyprus, 1983. She graduated in 2006 from the Medical School of Trakya University Turkey. In 2012, she completed residency at Suleyman Dem?±rel University, faculty of Medicine on Dermatology. She has been working as an Assist. Prof. in the Dermatology and Venereology Department of Medical Faculty, Near East University since January 2013.

Awards Nomination

50+ Million Readerbase

Recommended Conferences

Journal Highlights

Google Scholar citation report
Citations: 715

Journal of Tissue Science and Engineering received 715 citations as per Google Scholar report

Journal of Tissue Science and Engineering peer review process verified at publons

Indexed In

Recommended Conferences
 
arrow_upward arrow_upward